# SDR QXEA2016120500776

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB AFT SEAT TRACK 15 FROM FS 612.00 TO FS 670.00, RBL 10 CORRODED BEYOND LIMITS. RT IB AFT SEAT TRACK 15 FROM FS X612.00 TO FS X670.0 RBL 10 REMOVED IAW SRM 51-41-05. NEW SEAT RAIL 15 PN 85338210-115 DRILLED IAW SRM 51-40-07. NEW SEAT RAIL 15 PN 85338210-115. INSTALLED FROM FS X 612.0 TO FS X670 RBL 10 IAW SRM 51-42-05. SRM 51-40-15 AND SRM 51-41-05.
